It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 Showing 1 - 20 of 22 for syntheroid. (0.004 seconds)


... I'm on the same medication(125mg) and have major problems w/ breaking out in a sweat and I don't mean a little I mean I look as if I just got out of the shower...I did ask my doctor if the Syntheroid could be causing the increase w/ the break out of the sweats and he assured me it had nothing to do w/ the medication. So I don't know for sure if it really could or not, but as... (4 replies)
... I'm new to this board, and new to hypothyroidism. From what I've read here, I feel very lucky. My TSH has been trending slowly upward for a year, and I have a family history of hypothyroidism (my mother). But in the last 5 weeks, my TSH jumped from 3.3 to 3.66. I'm very symptomatic, even while within the "normal" range, but my doctor was kind and said that even though... (5 replies)
... I had very similar issue...I suspect the cause of my all over body rash is the Synthroid I am on. I have a severe allergy to pollen and one of the binding agents in both synthroid and eltroxin is "acacia" which according to some articles on the internet, supposedly can trigger allergic reaction to those who suffer from pollen allergy. The rash hasn't gone away despite being... (4 replies)

... months that has not gone away, despite being prescribed antihistamines that although have helped the severity of my rash have not cleared it. I have taken both Syntheroid and eltroxin for many years as I have been on thyroid replacement therapy following a radioactive iodine treatment for my thyroid. ... (4 replies)
... I am stopping my hyper meds for fear of going hypo. Syntheroid seems to be more common and the most popular drug. Remember, everybodys story is not your story, and everyone reacts differently. ... (2 replies)
... My doc just perscribed 0.1mg of syntheroid, is this a good dose to start at or would it seem a bit high? My TSH is 3.79 free T4 is 0.99 free T3 is 265 I had a right lobectomy 6 weeks ago and am starting to feel tired, run down, sore joints really just the classic hypo symptoms. Do most people start at a lower does and work up? (1 replies)
... Adverse reactions (side effects)associated with Synthroid therapy are those of hyperthyroidism due to therapeutic overdosage. That's why you're sweating, you may have other symptoms of hyper also. Doctors don't know all the side effects of all the drugs, I usually ask the Chemist if I'm unsure about any drug, I find them much more helpful. (4 replies)
... Heat intolerance and sweating is a very common symptom of hyper, maybe your doses are too high and you've gone hyper. I tell you what though after 5 years of hot flushes from menopause ,the heat and sweating I had from graves was quite mild in comparison. Ageing sux. (4 replies)
... Same here, I was recently switched from Levoxyl within the last year to Synthroid and I feel worse on Synthroid. I am constantly sweating. I know I need bloodwork done as I have not had any in a year. Might switch back to the Levoxyl. I am in Florida and it is hot but am the only one in the house sweating. It is a constant battle over the thermostat for the AC. (4 replies)
... Anyone else have bad sweating issues with this medicine? I step outside for 5 minutes & I am dripping in sweat. Yeah im from Texas but I never had this issue before. (4 replies)
... My Dr. told me synthroid does not make you lose weight, if it did everybody would be buying it. It does boost your metabolismn though & make you feel like moving more & excerising. I did lose 30lbs after Dr. found that I was hypo. I did really work hard to lose! Jill (1 replies)
... Anyone know if you lose weight on this med? If so, how long does it take? (1 replies)
... How fast do these darn things grow? It looks bigger everyday. Its in the front & also growing on the right side of my neck. Kinda tender on the right side of neck. Off syntheroid @ the moment cause I have a hospital thyroid uptake scan in a month. So embarrassing & starting to cause discomfort. MAIN QUESTION: How fast growing are they?:eek: (2 replies)
... I hate being a hypo! Im so bloated, i could blow up! Please tell me that im not destined to be big! Just started taking Syntheroid (125 mg). Is it the meds making me feel huge? I work out @ the gym 3 times a wk & I eat one thing & swell up. Newly diagnosed here with a goiter that popped up! Pooey! Im only 29. What is life going to be like @ 50?:dizzy::wave: ( if I make it that... (8 replies)
... So, I was "lucky" enough that this new Dr. prescribed 25mcg of Syntheroid because she says that it may shrink the nodules and make me feel better. She prescribed this prior to getting the labs back. ... (6 replies)
... I thought my MG was rearing it's ugly head again, but hopefully it's my thyroid and taking syntheroid will keep everything in check. ... (24 replies)
... For me, usually I feel better within a couple of weeks, but everyone is different. And sometimes, I'll go for weeks and feel great, and then crash for a week or so until I get a meds increase. I think it's just one of those things you learn to deal with and use the board to ask any questions, vent and get support. It's good to know you're not alone. (5 replies)
... It can take quite some time to find your optimal dose/combination of meds. My mom's been trying for years. I've been on meds since February and will be getting another increase on Monday.. (5 replies)
... Yes, takes a while to feel better...just post here if you have any troubles or questions! Need to give 4-6 weeks and then depending on how you feel you might want new labs and visit to the doctor and a possible up..I started at 0.05 and then upped to 0.075 after that wait (that was synthroid). Welcome! (5 replies)
... Bethany--you said "a little while to feel better..." Just out of curiosity, how long should I expect? I didn't think to ask about that at all. Thanks! (5 replies)




Pages: 1

All times are GMT -7. The time now is 01:02 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!